PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Finite speed of propagation for a non-local porous medium equation

Volume 143 / 2016

Cyril Imbert Colloquium Mathematicum 143 (2016), 149-157 MSC: 35K55, 35B30. DOI: 10.4064/cm6511-12-2015 Published online: 3 December 2015

Abstract

This note is concerned with proving the finite speed of propagation for some non-local porous medium equation by adapting arguments developed by Caffarelli and Vázquez (2010).

Authors

  • Cyril ImbertCNRS, UMR 8050
    Université Paris-Est Créteil
    61 av. du Général de Gaulle
    94010 Créteil Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image